Continuity of the Superposition Operator On Orlicz-Sobolev Spaces

Hardy, G and Thompson, HB (1994) Continuity of the Superposition Operator On Orlicz-Sobolev Spaces. Bulletin of the Australian Mathematical Society, 50 1: 59-72. doi:10.1017/S0004972700009576


Author Hardy, G
Thompson, HB
Title Continuity of the Superposition Operator On Orlicz-Sobolev Spaces
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 1994-08
Sub-type Article (original research)
DOI 10.1017/S0004972700009576
Volume 50
Issue 1
Start page 59
End page 72
Total pages 14
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:32:06 EST by System User